# SDR AALA201703109017

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 49,546 hours, 24,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 591768955
- Condition: Detached
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR RETAINING ANGLE IS DETACHED. INSTALLED RETAINING ANGLE IAW AMM 52-41-01 AND SRM 51-03-00 AND 51-30-00. OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
